Jump to content
CrazyBoards.org

The stupid things that make me worry


Recommended Posts

You'd think that I'd be happy that my medication is giving me no side effects. Well, it makes me worry. I was put on it when I went into the mental ward, and it made me really sleepy, really hungry, and really restless. I'm back on it, and I don't feel any of those things. What would cause this to happen? Since I'm paranoid, I have these theories that it's just a placebo and I'm not getting any real help. I checked the marker on the pill and it seems legit but I don't know. And this is how I feel often. I hate feeling suspicious of everything. I don't know why I'm not feeling anything this time. I want to enjoy that, but I can't.

Link to comment
Share on other sites

It may be possible that you built up enough of a tolerance to the drug while you were in the mental ward that now it's not causing the side effects.

Also, keep in mind that some side effects are only temporary. One of the meds I'm on gave me headaches & constipation the first 3 weeks I was on it, but that gradually disappeared. Then an idiot p-doc I once had told me she wanted me off that particular med & I stopped taking it for a while. When I started up again, the side effects came back. But again, they wore off as soon as I'd been on the med for a few weeks.

I guess the really important question is how are you crazy-wise? Are you feeling less wacked out since you started the drug, or the same? If you're feeling better, chances are the drug is doing it's job, your side effects were temporary, and you have nothing to worry about.

Link to comment
Share on other sites

Well, I AM feeling more stable emotionally. It hasn't touched the paranoia or OCD, but it's helping me not be angry or sad. I did discover a side effect finally. Not that that's a good thing...lol. And well I hope I build up a good tolerance like you did so I don't have to deal with any of that.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...